Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the $c_0$-extension property

Tom 256 / 2021

Claudia Correa Studia Mathematica 256 (2021), 345-359 MSC: Primary 46B26, 46E15; Secondary 03E35, 54G12. DOI: 10.4064/sm191218-24-5 Opublikowany online: 4 August 2020

Streszczenie

In this work we investigate the $c_0$-extension property. This property generalizes Sobczyk’s theorem in the context of nonseparable Banach spaces. We prove that a sufficient condition for a Banach space to have this property is that its closed dual unit ball is weak-star monolithic. We also present several results about the $c_0$-extension property in the context of $C(K)$ Banach spaces. An interesting result in the realm of $C(K)$ spaces is that the existence of a Corson compactum $K$ such that $C(K)$ does not have the $c_0$-extension property is independent of the axioms of ZFC.

Autorzy

  • Claudia CorreaCentro de Matemática, Computação e Cognição
    Universidade Federal do ABC
    Santo André, Brazil
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek